RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2007, Issue 2, Pages 138–151 (Mi at946)  

This article is cited in 1 scientific paper (total in 1 paper)

Systems with Distributed Parameters

The formula of the solution for some classes of initial boundary value problems for the hyperbolic equation with two independent variables

V. L. Pryadiev, A. V. Pryadiev

Voronezh State University

Abstract: A new representation is proved of the solutions of initial boundary value problems for the equation of the form $u_{xx}(x,t)+r(x)u_{x}(x,t)-q(x)u(x,t)=u_{tt}(x,t)+\mu(x)u_{t}(x,t)$ in the section (under boundary conditions of the 1st, 2nd, or 3rd type in any combination). This representation has the form of the Riemann integral dependent on the $x$ and $t$ over the given section.

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2007, 68:2, 337–350

Bibliographic databases:

PACS: 02.30.Yy
Presented by the member of Editorial Board: . . 

Received: 19.04.2006

Citation: V. L. Pryadiev, A. V. Pryadiev, “The formula of the solution for some classes of initial boundary value problems for the hyperbolic equation with two independent variables”, Avtomat. i Telemekh., 2007, no. 2, 138–151; Autom. Remote Control, 68:2 (2007), 337–350

Citation in format AMSBIB
\Bibitem{PryPry07}
\by V.~L.~Pryadiev, A.~V.~Pryadiev
\paper The formula of the solution for some classes of initial boundary value problems for the hyperbolic equation with two independent variables
\jour Avtomat. i Telemekh.
\yr 2007
\issue 2
\pages 138--151
\mathnet{http://mi.mathnet.ru/at946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2301554}
\zmath{https://zbmath.org/?q=an:1129.93021}
\transl
\jour Autom. Remote Control
\yr 2007
\vol 68
\issue 2
\pages 337--350
\crossref{https://doi.org/10.1134/S0005117907020142}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947180116}


Linking options:
  • http://mi.mathnet.ru/eng/at946
  • http://mi.mathnet.ru/eng/at/y2007/i2/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pryadiev V.L., “Integral operator inverting the initial-boundary value problem for a hyperbolic equation on a geometric graph”, Doklady Mathematics, 78:3 (2008), 920–922  crossref  mathscinet  zmath  isi  elib  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:120
    Full text:63
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020